# SDR AALA20000898

- Difficulty date: May 16, 2000
- Submitted: July 24, 2000
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND LEFT AND RIGHT NLG TRUNNION FITTINGS (UPPER AND LOWER) AND CAPS CORRODED.  REPAIRED TO FIRST OVERSIZE PER SRM 53-40-1 PAGE 1.  (M)
